# SDR SWAA2022020453811

- Difficulty date: November 24, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 47,636 hours, 27,848 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB L/E REQUIRES REPAIR AT LE STA 161.04+2 DUE TO TOOLING DAMAGE AT PREVIOUS REWORK / REPAIRED R/H HORIZONTAL STAB L/E @ STA 161.04+2 IAW SRM 55-10-01-2R-1 REPAIR 1
